Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 140, NWS Atlanta, GA

June 15, 2010Hall County, Jackson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 7:29 PM EDT for Hall County, Jackson County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 7:29 PM EDT (23:29 UTC)
Expired
Jun 15, 2010, 8:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Hall County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:50 PM EDTHAIL 1.754 N Jefferson, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WUUS52 KFFC 152329
SVRFFC
GAC139-157-160015-
/O.NEW.KFFC.SV.W.0140.100615T2329Z-100616T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HALL COUNTY IN NORTH CENTRAL GEORGIA
  NORTHWESTERN JACKSON COUNTY IN NORTHEAST GEORGIA

* UNTIL 815 PM EDT

* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  PENDERGRASS...MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TALMO
  AND GILLSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3436 8367 3435 8364 3432 8364 3426 8356
      3426 8354 3422 8349 3410 8366 3422 8385
      3438 8368
TIME...MOT...LOC 2329Z 138DEG 8KT 3423 8364

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:10 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 15, 6:10 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT TUE JUN 15 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE ATMOSPHERE IS BECOMING EXTREMELY UNSTABLE THIS AFTERNOON WITH
LAPS ANALYSIS MLCAPES AROUND 3000-4000 J/KG IN VERY WEAK SHEAR
ENVIRONMENT. ALONG WITH PRECIPITABLE WATER NEAR 2 INCHES AND DELTA
THETA-E AROUND 30K...THE RESULT IS A PRETTY CLASSIC PULSE STORM
ENVIRONMENT. STORMS HAVE BEEN SLOW TO DEVELOP OVER GEORGIA THIS
AFTERNOON...CLOSEST TO THE CENTER OF THE SUBTROPICAL HIGH. THE 12Z
FFC SOUNDING SHOWED H5 TEMPS ONLY A COUPLE DEGREES WARMER THAN
BMX...ENOUGH ONLY TO DELAY STORM DEVELOPMENT FOR A FEW HOURS.
EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP THIS AFTERNOON AND
EVENING. LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN OVER THE NEXT
FEW DAYS WITH THE MOIST TROPICAL AIRMASS REMAINING IN
PLACE...THOUGH THE UPPER RIDGE DRIFTS A BIT TO OUR WEST. A COASTAL
TROUGH BECOMES A BIT BETTER DEFINED WEDNESDAY AND THURSDAY WHICH
SHOULD LEAD TO DIURNAL THUNDERSTORM ACTIVITY ALONG THE SEA-BREEZE
AND WEAK NORTHWEST FLOW SHORTWAVES STARTING TO CROSS GEORGIA
SHOULD LEAD TO STORMS ELSEWHERE ACROSS THE FORECAST AREA...IN
SPITE OF SLIGHTLY LESS INSTABILITY OVER THE NEXT COUPLE DAYS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL RIDGE REMAINS OVER THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
THE BERMUDA HIGH CONTINUES TO NOSE INTO FLORIDA/GEORGIA FROM THE
EAST...WITH US REMAINING ON THE VERY WARM AND MUGGY WESTERN
PERIPHERY OF THE HIGH. EXPECT AT LEAST SCATTERED THUNDERSTORMS
EACH DAY...MAINLY OF THE AFTERNOON AND EVENING VARIETY.

RRH

&&

.AVIATION...
TS DEVELOPED ACROSS MAJORITY OF TAF SITES THIS EVENING. EXPECT THIS
TO CONTINUE THROUGH ABOUT 02Z ALTHOUGH GFS INDICATES TS MAY HOLD ON
THROUGH 12Z. SOME WIND SHIFTS AND GUSTS TO 25KTS POSSIBLE WITH
OUTFLOW FROM TS...BUT WILL MAINLY REMAIN IN W FLOW...BECOMING NW
WEDNESDAY BY 18Z. HZ/BR POSSIBLE WEDNESDAY MORNING...ESPECIALLY AT
THE SITES THAT RECEIVED RA THIS AFTERNOON. TS AGAIN WEDNESDAY
AFTERNOON AND WILL INCLUDE CB IN TAFS FOR NOW...SINCE LOCATION WILL
BE SCATTERED.

JLF
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  94  71  95  70 /  30  30  30  30  20
ATLANTA         75  93  74  92  70 /  30  40  30  40  20
BLAIRSVILLE     70  88  68  89  64 /  30  40  30  30  20
CARTERSVILLE    69  93  69  92  67 /  30  40  30  40  20
COLUMBUS        76  96  74  92  73 /  30  40  30  40  20
GAINESVILLE     73  93  72  92  70 /  30  40  30  30  20
MACON           74  95  73  94  72 /  30  30  30  40  20
ROME            73  93  71  93  67 /  30  40  30  40  20
PEACHTREE CITY  72  93  70  92  68 /  30  40  30  40  20
VIDALIA         76  96  75  93  74 /  40  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Jun 15, 5:00 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT TUE JUN 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 PM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH
AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON
ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA.

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...BUT
WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST THIS EVENING. THIS
WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK
SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SMALL
HAIL WILL ALSO BE POSSIBLE. IN ADDITION...HEAT INDICES ARE EXPECTED
TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND
SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS.

.DISCUSSION...
THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR
THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000. THE
INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS WILL BE SEVERE. AS TEMPERATURES CLIMB...HEAT INDICES
ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT
CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT SEVERE WEATHER AT WWW.WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 15, 7:20 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE JUN 15 2010

GAZ062-075-152345-
720 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN GLASCOCK AND
SOUTHERN WARREN COUNTIES UNTIL 745 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS GLASCOCK AND WARREN COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE AGRICOLA...MITCHELL...
FIVE POINTS...BASTONVILLE...EDGEHILL AND GIBSON. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 7:24 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT TUE JUN 15 2010

GAZ096-107-109-110-160000-
724 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT
LIGHTNING IN TELFAIR...PULASKI...DODGE AND BLECKLEY COUNTIES UNTIL
800 PM EDT...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PULASKI STATE PRISON TO 8 MILES SOUTHWEST
OF LUMBER CITY...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR...PULASKI...DODGE AND BLECKLEY COUNTIES THROUGH 800 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...
MILAN...PULASKI STATE PRISON...OCMULGEE BANKS...HARTFORD...
HAWKINSVILLE...UNION...FIVE POINTS...OCMULGEE PUBLIC FISHING AREA...
MOBLEY CROSSING...GODWINSVILLE...BAILEYS PARK...TOWNS...SCOTLAND AND
LUMBER CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 15, 7:24 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT TUE JUN 15 2010

GAZ021-160000-
724 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN CHEROKEE
COUNTY UNTIL 800 PM EDT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FREE HOME...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS CHEROKEE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE HOLBROOK...UNION HILL...HICKORY
FLAT...FREE HOME...LATHEMTOWN AND REAVIS MOUNTAIN.
Special weather statement, Jun 15, 7:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE JUN 15 2010

GAZ021-022-033-160015-
727 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FORSYTH...
CHEROKEE AND NORTH FULTON COUNTIES UNTIL 815 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS FROM COAL MOUNTAIN...TO HOLLY
SPRINGS...TO ALPHARETTA...TO ROSWELL...WITH A SLOW MOVEMENT TO THE
NORTHEAST AT 5 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH WILL ALSO BE POSSIBLE WITH
THIS ACTIVITY.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 15, 7:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE JUN 15 2010

GAZ025-160000-
727 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JACKSON COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAYSVILLE...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JACKSON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PEACH STATE SPEEDWAY...PENDERGRASS...TALMO AND
MAYSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Jun 15, 7:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     10 NW ABBEVILLE         32.09N 83.43W
06/15/2010                   WILCOX             GA   PUBLIC

            2 TREES DOWN IN NORTHERN WILCOX COUNTY

0640 PM     TSTM WND DMG     ABBEVILLE               31.99N 83.31W
06/15/2010                   WILCOX             GA   PUBLIC

            2 TREES DOWN IN ABBEVILLE

&&

JDW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton38 min
Jun 15, 3:45 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson42 min
Jun 15, 4:38 PM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Jun 15, 4:42 PM EDTSevere Thunderstorm WarningFFCTaylor48 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Jun 15, 4:50 PM EDTSevere Thunderstorm WarningFFCTalbot40 min
Jun 15, 5:01 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton44 min
Jun 15, 5:08 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson37 min
Jun 15, 5:11 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk49 min
Jun 15, 5:16 PM EDTSevere Thunderstorm WarningFFCFloyd44 min
Jun 15, 5:20 PM EDTSevere Thunderstorm WarningFFCDodge25 min
Jun 15, 5:29 PM EDTSevere Thunderstorm WarningFFCCarroll46 min
Jun 15, 5:59 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Jun 15, 6:07 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette38 min
Jun 15, 6:13 PM EDTSevere Thunderstorm WarningFFCDouglas47 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCGilmer41 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningFFCGwinnett49 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox33 min
Jun 15, 6:30 PM EDTSevere Thunderstorm WarningFFCMacon30 min
Jun 15, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton44 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen49 min
Jun 15, 7:00 PM EDTSevere Thunderstorm WarningFFCSpalding45 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCEmanuel29 min
Jun 15, 7:14 PM EDTFlash Flood WarningFFCCobb, Fulton4 hr
Jun 15, 7:25 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren35 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningFFCButts40 min
Jun 15, 7:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.